# SDR USAA2010021590380

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - CRACKED FRAME AT BS 727D, S8L - S9L.  REPAIRED FRAME AT BS 727D, S8L - S9L IAW B737 SRM 53-10-20.
